# SDR DLM88030041

- Difficulty date: January 8, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 35,724 hours, 28,482 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV-2, TOOLING DAMAGE WAS FOUND ON THE VERTICAL FLANGE OF PN 5910130387 AFT PRESSURE BULKHEAD TEE CAP AT STA 1338 BETWEEN L-29L TO L-29R, AND ON PN 5910130285 PRESSURE BULHHEAD WEB. THE TEE CAP WAS SPICED PER MD80 SRM 53-03, FIG 37. THE WEB WAS REPAIRED PER MD80 SRM 53-05, FIG 116. A TITANIUM DOUBLER WAS USED TO REPAIR THE SKIN THAT WAS CUT OUT FOR ACCESS.
